# SDR CA991208010

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23088002A
- Condition: Failed
- Location: Starter/Gen
- Part time: 3,936 hours
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 GENERATOR FAILED AND WOULD NOT RESET.  MAINTENANCE REPLACED THE S/G.
